# SDR SWAA040644

- Difficulty date: February 27, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 56,673 hours, 42,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED L2 DOOR EVAC SLIDE PER MM.
